MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-D
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed by the picture that the user facility representative sent to zyno medical on (b)(6) 2018.No affected administration set was sent back due to the use of chemo drug.A quality alert is being sent to the contract manufacturer.The supplier for iv sets for this user site was notified and sets from a different manufacturer will be supplied to the user facility.
 
Event or Problem Description
The distributor reported an filter leaking issue of the administration set to zyno medical on (b)(6) 2018: "sometimes the tubing leaks.And, it's very hard to prime the tubing because it bubbles so much".The distributor also forwarded a picture taken by the user facility that "the tubing was leaking right under my thumb on the top part of the tubing".Zyno medical was able to follow-up with the representative at the user facility on (b)(6) 2018 and obtained the following response: "the tubing is very hard to prime.Even when it's just saline going through the line.It bubbles so much we waste a good bit of saline.The connective part where the luer lock goes into the y- site comes apart and sometimes it will not disconnect.We had a patient getting ready to receive their doxorubicin and the tubing right below the chamber was leaking.This drug is a can cause serious harm to the skin.We noticed these problems when we received the new tubing manufactured from china.The ref# (b)(4), lot # 1601009".The user facility representative confirmed that no patient harm occurred: "we found the problems before it ever got to the pt".The user facility representative reported that the affected set would be returned: "i don't think i will need to send the tubing in for inspection because one of them has chemo in it and the other one we primed all the bubbles out of it so, i don't think either of these will help".The exact event date was not provided by the representative.The contract manufacturer of this affected set is podo xingda (tianjin) medical co.Ltd.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key7562525
Report Number3006575795-2018-00045
Device Sequence Number16175755
Product Code FPA
UDI-Device Identifier00814371020150
UDI-Public00814371020150
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Model NumberB2-70071-D
Device Catalogue NumberB2-70071-D
Device Lot Number1601009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1